Medical Questions > Mental Health > Anxiety and Stress Forum

Coming off Zoloft - lightheadedness ?

I have been slowly weaning myself off of 100mg zoloft. 3 days ago I reached the point where I am taking no pills.
Throughout the weaning process, I have felt extremely lightheaded.. it is difficult to make any sudden movements/transition between sitting and standing. I used to exercise and feel it might be dangerous to do it while I feel this way. I realize this is a fairly common side effect, and so I ask.. if you had this side effect in withdrawal, how long did it take to go away? Did you find any way to relieve the symptom?
Did you find this post helpful?
|

User Profile
replied November 12th, 2009
Community Volunteer
Yes, I had the very same effect...I talked to the doctor and went back to 25 mg. daily...And this is where I stay...I guess it is just part of my chemistry and I accept it....Take care...

Caroline
|
Did you find this post helpful?

replied November 14th, 2009
Interesting! I have thought about taking 25mg just to tide me over . . .
Maybe I'll try it
Thanks
|
Did you find this post helpful?

User Profile
replied November 14th, 2009
Community Volunteer
It really works well...You can even spit a 25 mg. pill if you wish...For me this is such a small dose that it probably makes no difference...However, I do accept the fact that I need it....You take care and are welcome...

Caroline
|
Did you find this post helpful?
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...